# SDR ARWA0001205

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 0026 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: CRACKED RT WING UPPER SKIN SURFACE STA.XRS 107 10 INCHES BELOW REAR SPAR. REPAIR CRACK IAW BOEING MESSAGE INW-LIM-00-00130H, DATED 09/18/00
